# SDR CA040127010

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98295H1254
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE 28,000 FT, OAT-32, WINDSHIELD HEAT ON. HEARD A BANG - PILOT'S WINDSHIELD CRACKED. DESCENDED TO 12,500 FT, REDUCED AIRSPEED AND CABIN PRESSURE DIFFERENTIAL TO 4.0, RETURNED TO BASE. LANDED AIRCRAFT FROM RT SEAT.
